# SDR ASAA2021081235686

- Difficulty date: August 12, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,398 hours, 7,126 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

PERFORMED BITE CHECK PER T/C 78273000 #1 ENG FOUND FAULT MSG #73-20321THE HMU FMV CONTROL CURRENT IS OUT OF RANGE. ESN862376. GROUNDED - YES. CORRECTION TO ESN, #1 ENGINE IS 862374. FAULT MSG 73-20321 SINGLE OCCURRENCE ON FLT LEG 8. ACCOMPLISHED B737-900 FIM 73-25 TASK 801 INITIAL AND REPAIR CONFIRMATION TEST, GROUND EEC TEST PASS. THIS CLEARS PLT SEAMC ANDY NOTIFIED.
